Then for the past couple of weeks, the migraines started again and I wanted to die. Literally. I was so afraid that all my symptoms were coming back. I found myself dwelling on all the things that have gone wrong in my life and asking, why, why, why. It didn't help that my hard drive also crashed around the same time.
I had a dream that some woman had sliced me down the middle of my body and I wasn't dead but was going to die. While I was still alive she was still in my house. I told Geoff how inappropriate it was to have her here after what she did to me. He didn't get it. I thought, well, if he's not going to care if someone killed me than what will he listen to?
This dream is very meaningful to me because I look at all the players in the dream as parts of me. How do I split myself in two? How is that killing me? How am I not listening to that? There's a part of me who just doesn't care.
The day I realized that these symptoms I'm having could just be due to the Tamoxifen, I was relieved. That night I dreamed of my breasts growing back. It was a miracle. Someone told me I was just hallucinating. Other people said, yes, they are really there again!
I've always seen myself as someone who gets along easily with everyone and brings different people together. That may just be because I am able to always see both sides of every issue. I can understand others and tend to see their good intentions. People like that but then they don't understand how I can turn around and understand someone who holds a completely opposite view.
It confuses me too when I do that. It makes me wonder what the truth of everything really is. It makes me over analyze and second guess just about everything I do. It cuts me in two and is possibly killing me. It makes me wonder if I'm just hallucinating or am seeing something that's really there.
Self-trust is a big problem when you can see both sides of any issue. Making decisions is really hard too. Standing by yourself in any argument can be impossible. Asserting your needs, wants and desires - or even knowing what you want yourself is a huge challenge. I become invisible when I see all sides. I lose myself.
There are two side of the taking Tamoxifen:
1. It cuts the recurrence rate in half.
2. It can trigger migraines, depression and insomnia (the 3 things I've finally gotten a handle on for the first time in 30 years).
So my oncologist took me off the Tamoxifen when I broke out in a hot, itchy rash all over my face, arms, chest and back. I've been off of it for two days now and am taking benedryl to see if it gets rid of the rash. If it doesn't, then on to a steroid. Or maybe this thing is a virus that just needs to run its course and I need to see an infectious disease specialist.
All I know right now is that I haven't had a headache since taking immitrex at 4am two nights ago. My tongue sore is finally gone. My depression is not as strong and I've slept well for the past couple nights. I still want to snuggle up in bed and do nothing.
Luckily I've got lots of new clients that I enjoy and that gets me out of bed and the house and brings me contentment. I love this office I'm sitting in writing you this. My new home office with all the windows is my favorite place to be now, if not in bed. It's been fun watching the storm this past week.
So rather than cut myself in half worrying about what my next step is with Tamoxifen, all I can do over the weekend and next week is see if this rash goes away. I will then have another discussion with the oncologist. He told me he's seen 80 - 90% have a difficult time with Tamoxifen or with any of the drugs that shut off estrogen. 15% of these can't handle the side effects and have to go off of it...
I fear a decision is coming soon.